×

Found 9,019 Documents (Results 1–100)

Approximation of periodic functions of high generalized smoothness by Fourier sums. (English. Russian original) Zbl 07840465

Math. Notes 115, No. 2, 275-278 (2024); translation from Mat. Zametki 115, No. 2, 304-307 (2024).
PDFBibTeX XMLCite
Full Text: DOI

On the optimal recovery of one family of operators on a class of functions from approximate information about its spectrum. (English. Russian original) Zbl 07825242

Sib. Math. J. 65, No. 2, 245-256 (2024); translation from Sib. Mat. Zh. 65, No. 2, 235-248 (2024).
PDFBibTeX XMLCite
Full Text: DOI

Estimates for the approximation characteristics of the Nikol’skii-Besov classes of functions with mixed smoothness in the space \(B_{q,1}\). arXiv:2404.05451

Preprint, arXiv:2404.05451 [math.CA] (2024).
MSC:  41A46 41A50 42A10
BibTeX Cite
Full Text: arXiv

Approximation of functions of many variables from the generalization Nikol’skii-Besov type classes in the uniform and integral metrics. arXiv:2403.18414

Preprint, arXiv:2403.18414 [math.CA] (2024).
BibTeX Cite
Full Text: arXiv

Spectral neural operators. (English. Russian original) Zbl 1535.65302

Dokl. Math. 108, Suppl. 2, S226-S232 (2023); translation from Dokl. Ross. Akad. Nauk, Mat. Inform. Protsessy Upr. 514, No. 2, 72-79 (2023).
PDFBibTeX XMLCite
Full Text: DOI arXiv

On rational approximations of Poisson integrals on the interval by Fejér sums of Fourier-Chebyshev integral operators. (Russian. English summary) Zbl 07815497

MSC:  41Axx 42Axx 42Cxx
PDFBibTeX XMLCite
Full Text: Link

On the weighted Bojanov-Chebyshev problem and the sum of translates method of Fenton. (English. Russian original) Zbl 1533.41002

Sb. Math. 214, No. 8, 1163-1190 (2023); translation from Mat. Sb. 214, No. 8, 119-150 (2023).
MSC:  41A15 41A50 49J35
PDFBibTeX XMLCite
Full Text: DOI arXiv MNR

Approximation of generalized Poisson integrals by interpolating trigonometric polynomials. (English. Ukrainian original) Zbl 1530.42002

Ukr. Math. J. 75, No. 7, 1081-1107 (2023); translation from Ukr. Mat. Zh. 75, No. 7, 946-969 (2023).
PDFBibTeX XMLCite
Full Text: DOI arXiv

Continuous selections of set-valued mappings and approximation in asymmetric and semilinear spaces. (English. Russian original) Zbl 1532.41034

Izv. Math. 87, No. 4, 835-851 (2023); translation from Izv. Ross. Akad. Nauk, Ser. Mat. 87, No. 4, 205-224 (2023).
MSC:  41A65 54C65
PDFBibTeX XMLCite
Full Text: DOI MNR

Chebyshev approximation of a multivariable function with reproducing the values of the function and its partial derivatives. (English. Ukrainian original) Zbl 1528.41077

Cybern. Syst. Anal. 59, No. 4, 660-671 (2023); translation from Kibern. Sist. Anal. 59, No. 4, 169-180 (2023).
MSC:  41A50
PDFBibTeX XMLCite
Full Text: DOI

Uniform approximations by Fourier sums on the sets of convolutions of periodic functions of high smoothness. (English. Ukrainian original) Zbl 1525.42002

Ukr. Math. J. 75, No. 4, 621-651 (2023); translation from Ukr. Mat. Zh. 75, No. 4, 542-567 (2023).
PDFBibTeX XMLCite
Full Text: DOI arXiv

Filter Results by …

Document Type

Database

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field